# SDR 96ZZZX3277

- Difficulty date: September 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302VA
- Make and model: Boeing 737247
- Aircraft serial: 20126
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Part number: 6553553152
- Condition: Worn
- Location: Nr 2 Engine
- Component: 6585278388
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUS - MAINTENANCE REPORT NR 2 ENGINE NOSE COWL WORN 50 PERCENT OF DEPTH IN .040 INCH, 2024T3 SKIN UNDER MATING SURFACE OF FORWARD WING TO NACELLE FAIRING.  FABRICATED DOUBLER .040 INCH, 2024T3, 2 FASTENER ROWS WIDER THAN EXISTING DAMAGE AND REPAIRED PER SHIVA ENT., INC., E.O. 354E004 AND APPROVED FAA FORM 8110-3, REPORT 95-9, DATED 9-14-95.  ACFT TT:  51,945.9 HOURS.  TOTAL CYCLES, 60,051.
